# SDR USAA951309

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Condition: Cracked
- Location: Service Door
- Part time: 35,420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 1 INCH CRACK AT AFT END OF HINGE, FRONT CABIN SERVICE DOOR LOWER GATE HINGE.  REPLACED HINGE, REPAIR PER EA 40350.  (M)
